# SDR SWIA201335236

- Difficulty date: November 10, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 25,354 hours, 20,999 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLIMBING THROUGH 3500 FT. THE AIRPLANE STOPPED PRESSURIZING, LEVELED OFF AT 7000 & DIVERTED TO SFO.  FLT 2589 INSPECTED OVB EXHAUST SOV, APPEARS THAT VALVE OPENED ON ITS OWN.  DEACTIVATED EXHAUST SOV IAW AMM.  DEACTIVATED INBD SOV IAW AMM.  PERFORMED OPERATIONS CHECKED OF SERVICE DOOR LATCH IAW AMM.  PERFORMED PRESSURIZATION CHECK IAW AMM.  SECURED OVERBOARD SOV & INBD SOV WITH SAFETY WIRE.
